MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-AMPUTATION PACK

Medline Industries, LP MEDLINE; DBD-AMPUTATION PACK
Catalog Number DYNJ55299D
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pack has no seal on side; seal on side is not complete.
 
Additional Manufacturer Narrative
The account reported finding open seal on breather pouches.A photo was received for the investigation, finished good production records were unable to be reviewed due to no lot number being provided, finished good pack build was reviewed, trending was reviewed, and a stock check was performed with component stock check results pending.Per the evaluation of the received photo, the pack is shown in the photo and on the side of the breather pouch the seal holding it together broke exposing the components inside of the pack; no other defects or damage was observed, and the reported issue was confirmed.Medline receives this item pre-sealed from the component supplier, and the root cause is related to an error in the component manufacturing process; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-AMPUTATION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50882812
Report Number1417592-2026-49742
Device Sequence Number9826606
Product Code OJH
UDI-Device Identifier40195327335312
UDI-Public40195327335312
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ55299D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown